American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A43) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] W. Plesken and W. Hanrath. The lattices of six-dimensional Euclidean space . Math. Comp. 43 (1984) 573-587. MR 758205.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] J. H. Conway and N. J. A. Sloane. Complex and integral laminated lattices . Trans. Amer. Math. Soc. 280 (1983) 463-490. MR 716832.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] T. W. Cusick. View-obstruction problems. II . Proc. Amer. Math. Soc. 84 (1982) 25-28. MR 633270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Branko Grünbaum and G. C. Shephard. Tilings with congruent tiles. Bull. Amer. Math. Soc. 3 (1980) 951-973. MR 585178.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1